# SDR IPXA2B70897

- Difficulty date: December 30, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 11,486 hours, 1,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B02025214A
- Part serial: 000737
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING INBD MID FLAP T/E COVE PANEL LOWER SURFACE PUNCTURE LOCATED 60" FROM INBD EDGE AND 3.5" FROM T/E.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5C, FIG 2, REV 60.
